Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Women and HIVWomen and HIV
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


rash and itching normal med side effect?
May 28, 2004

I am taking epivir, viramune and abacavir for about 2years. In the last 12 months, I have been experiencing a terrible itch on different parts of my body. When I scratch it I develope a rash. I gotten some creme from the dermatologist to control the itch but it doesn't stop it from happening. I go off my meds for about a month and then it stops. Is this common with these meds? I can't keep stoping my meds or I will develope a resistance. Can you help me?

Response from Dr. Sullivan

Your side effects pose a serious problem because of the need to interrupt therapy; you need to discuss this issue with your HIV physician and make a change in your treatment regimen which will result in a regimen without the associated rash and itching; JLS.


Previous
parner has HIV i don't how do we go about having kids
Next
As part of prenatal screening we found out my wife is +

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement